# SDR DXTA2009010403459

- Difficulty date: January 4, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N903QS
- Make and model: Cessna 750
- Aircraft serial: 7500162
- Aircraft time: 7,388 hours, 4,523 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Assy
- Part number: MP50G4
- Part serial: 174A
- Condition: Inoperative
- Location: Te Flaps
- Part time: 1,036 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

WHEN FLAPS WERE SELECTED TO 15 DEGREES, THEY FAILED AT APPROX 10 DEGREES.  FOUND BITE NR 2 INDICATED.  REMOVED BAD PDU, PN 9914615-3, SN 174A, AND INSTALLED O/H PDU, PN 9914615-3EX. SN 601A, IAW MM CHAP 27-52-00 SECTION 3.  OPS CHECKS SATISFACTORY.  REINSTALLED PANEL 313AB REMOVED FOR ACCESS.
